# SDR ASAA9580034

- Difficulty date: March 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N944AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53019
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: TMS6019609
- Condition: Corroded
- Location: Bs 1153
- Part time: 12,810 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING 15K CHECK, CORROSION WAS FOUND ON CARGO TRACK AT Y1154, X-14, Z-45.  REMOVED CORRODED CARGO TRACK.  INSTALLED NEW CARGO TRACK IAW DC-9 SRM 51-01 PG 1, 51-10-03 PG 8 AND 21.  (W)
